Show simple item record

dc.contributor.authorKaya, Adem
dc.date.accessioned2017-04-27T07:42:53Z
dc.date.available2017-04-27T07:42:53Z
dc.date.issued2014-08
dc.identifier.citationKaya, A. (2014). A finite difference scheme for multidimensional convection-diffusion-reaction equations. Computer Methods in Applied Mechanics and Engineering, 278, 347-360. doi:10.1016/j.cma.2014.06.002en_US
dc.identifier.issn0045-7825
dc.identifier.urihttps://doi.org/10.1016/j.cma.2014.06.002
dc.identifier.urihttp://hdl.handle.net/11147/5418
dc.description.abstractIn this paper a finite difference scheme is proposed for multidimensional convection-diffusion-reaction equations, particularly designed to treat the most interesting case of small diffusion. It is based closely on the work S¸endur and Neslitu¨rk (2011). Application of the method to multidimensional convection-diffusion-reaction equation is based on a simple splitting of the convection-diffusion-reaction equation and then joining their approximations obtained with S¸endur and Neslitu¨rk (2011). The method adapts very well to all regimes with continuous transitions from one regime to another. Numerical tests show good performance of the method and superiority with respect to well known stabilized finite element methods.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.cma.2014.06.002en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAdvection-diffusion-reactionen_US
dc.subjectFinite difference methoden_US
dc.subjectFinite element methoden_US
dc.titleA finite difference scheme for multidimensional convection-diffusion-reaction equationsen_US
dc.typearticleen_US
dc.contributor.authorIDTR110386en_US
dc.contributor.iztechauthorKaya, Adem
dc.relation.journalComputer Methods in Applied Mechanics and Engineeringen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume278en_US
dc.identifier.startpage347en_US
dc.identifier.endpage360en_US
dc.identifier.wosWOS:000340301200017
dc.identifier.scopusSCOPUS:2-s2.0-84945173638
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record